# SDR AALA20100404TUL02

- Difficulty date: April 4, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 927 BELOW SEAT TRACK NUMBER 3 VERTICAL SUPPORT CRACKED AT BOTTOM AFT FASTENER.  NEW BRACKET INSTALLED PER SRM 51-30-05 AND 51-30-01.
